# SDR MASA200600480

- Difficulty date: February 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 6,216 hours, 3,850 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895304
- Part serial: 0239
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,228 hours, 3,855 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7136 ATL - THE CAPTAINED DECLARED AN EMERGENCY FOR A PROX CAUTION MESSAGE FOLLOWED BY A PROX 2 STATUS MSG WHEN GEAR SELECTED DOWN ON APPROACH.  MAINTENANCE REMOVED AND REPLACED PSEU.  OPS CHECKED GOOD
